Institut de Mathématiques de Luminy

BIBLIOGRAPHIE - Denys POMMERET

Année
Publications
Files Type
2013 Boutahar Mohamed, Ghattas Badih, Pommeret Denys.
Nonparametric comparison of several transformations of distribution functions.
Journal of Non Parametric Statistics, Volume 25, Issue 3, pages 619--633, 2013.
LINK ACL
2012 Druilhet Pierre, Pommeret Denys.
Invariant conjugate analysis for exponential families.
Bayesian Anal. 7, no. 4, 903--916, 2012..
PDF ACL
  Baragatti Meïli, Pommeret Denys.
A study of variable selection using g-prior distribution with ridge parameter.
Comput. Statist. Data Anal. 56, no. 6, 1920--1934, 2012.
PDF ACL
2011 Guyon Emilie, Pommeret Denys.
Imputation by PLS regression for linear mixed models.
J. SFdS 152, no. 4, 30--46, 2011.
PDF ACL
  Pommeret Denys.
Data driven smooth test for contaminated data.
J. Stat. Theory Pract. 5, no. 4, 697--714, 2011.
PDF ACL
  Baragatti Meïli, Grimaud Agnès, Pommeret Denys.
Parallel Tempering with equi-energy moves.
Statistics and Computing. In press. Actes des 43 èmes journées de Statistique de la SFdS, mai 2011.
PDF ACTN
  Ghattas Badih, Pommeret Denys, Reboul Laurence, Yao Anne-Françoise.
Data driven smooth test for paired populations.
J. Statist. Plann. Inference 141, no. 1, 262--275, 2011.
PDF ACL
2009 Pommeret Denys.
Testing density in mixture models when mixing distribution is known.
To appear in the series "Studies in Classification, Data Analysis, and Knowledge Organization" - Springer, Berlin-Heidelberg, 2009.
  ACL
2008 Ledauphin Stéphanie, Qannari El Mostafa, Pommeret Denys.
Application of hidden Markov model to products shelf lives.
Food Quality and Preference, 19 :156_261, 2008.
PDF ACL
  Pommeret Denys.
Testing missing data.
Technical report presented in JSFdS 009, 2008.
  ACTN
  Druilhet P., Pommeret Denys.
Invariant conjugate analysis for inverse gaussian models.
Technical report, ENSAI, 2008.
  AP
  Pommeret Denys.
Testing distribution in deconvolution problems.
Technical report, submitted, 2008.
  AP
2007 Kokonendji Célestin C., Pommeret Denys.
Comparing UMVU and ML estimators of the generalized variance for natural exponential families.
Statistics 41, no. 6, 547--558, 2007.
  ACL
 

Kokonendji Célestin C., Pommeret Denys.
Characterization of multivariate exponential families with polynomial variance function.
Advances in Mathematics ADJM, 1, 78-84 (2005) and in Trends in African diaspora mathematics research, 87--94, Nova Sci. Publ., Huntington, NY, 2007.

  ACL
  Pommeret Denys.
Polynomial expansions of density of power mixtures.
ESAIM Probab. Stat. 11, 248--263, 2007.
  ACL
  Chauvin C., Clément C., Pommeret Denys.
Time-patterns of antibiotic exposure in poultry production - a Markov chains exploratory study of nature and consequences.
Preventive Veterinary Medicine, 2007.
  ACL
  Ledauphin S., Qannari E.M, Pommeret Denys.
Application des chaînes de Markov pour le suivi de la dégradation de produits alimentaires.
Revue de Statistique Appliquée, 2007.
  ACL
 

Pommeret Denys, Dupont Nivet M., Mallard J., Masson J.P.
Decomposition of the plasticity in genotype x environment mixed model.
Technical report presented in JOBIM, 2007.

  ACTN
2006 Pommeret Denys.
Orthogonal series density estimation in mixture models.
Ninth International Conference Zaragoza-Pau on Applied Mathematics and Statistics, 317--323, Monogr. Semin. Mat. García Galdeano, 33, Prensas Univ. Zaragoza, Zaragoza, 2006.
  ACL
  López-Blázquez F., Pommeret Denys.
Characterizations of multivariate distributions by conditional moments.
Metron, LXIV 2, 2006.
  ACL
  Dauxois Jean-Yves, Druilhet Pierre, Pommeret Denys.
A Bayesian choice between Poisson, binomial and negative binomial models.
Test 15, no. 2, 423--432, 2006.
  ACL
  Ledauphin S., Qannari E.M, Pommeret Denys.
A Markovian Model to study products shelf live.
Food Quality and Preference, 17, 598-603, 2006.
  ACL
  Chauvet G., Pommeret Denys, Tirari M.
Pondération des individus dans les méthodes de datamining.
Technical report, Contrat de Recherche France Télécom-INSEE, 2006.
  AP
2005 Pommeret Denys.
Distance of a mixture from its parent distribution.
Sankhya 67, no. 4, 699--714, 2005.
   
  Pommeret Denys.
Approximate polynomial expansion for joint density.
Appl. Math. (Warsaw) 32, no. 1, 57--67, 2005.
   
2004 Pommeret Denys.
A characterization of Lancaster probabilities with margins in a multivariate additive class.
Sankhya 66, no. 1, 1--19, 2004.
   
2003 Bar-Lev Shaul K., Pommeret Denys.
A note on natural exponential families with cuts.
Statist. Probab. Lett. 63, no. 2, 215--221, 2003.
   
  Pommeret Denys.
A construction of the UMVU estimator for simple quadratic natural exponential families.
J. Multivariate Anal. 85, no. 2, 217--233, 2003.
   
2002 Pommeret Denys.
Information inequalities for the risks in simple quadratic exponential families.
Statist. Decisions 20, no. 1, 81--93, 2002.
   
  Koudou A. E., Pommeret Denys.
A characterization of Poisson-Gaussian families by convolution-stability.
J. Multivariate Anal. 81, no. 1, 120--127, 2002.
   
  Gutiérrez-Rubio David, López-Blázquez Fernando, Pommeret Denys.
Une caractérisation des familles exponentielles naturelles quadratiques simples par une propriéte de martingale inverse [A characterization of simple quadratic natural exponential families with a reverse martingale property].
C. R. Math. Acad. Sci. Paris 334, no. 5, 405--409, 2002.
   
2001 Pommeret Denys.
K terms recurrence relations and polynomial variance functions of the Kth degree.
Proceedings of the Fifth International Symposium on Orthogonal Polynomials, Special Functions and their Applications (Patras, 1999). J. Comput. Appl. Math. 133, no. 1-2, 555--565, 2001.
   
  Pommeret Denys.
Posterior variance for quadratic natural exponential families.
Statist. Probab. Lett. 53, no. 4, 357--362, 2001.
   
  Kokonendji Célestin C., Pommeret Denys.
Estimateurs de la variance généralisée pour des familles exponentielles non gaussiennes [Estimators of generalized variance for nonnormal exponential families].
C. R. Acad. Sci. Paris Sér. I Math. 332, no. 4, 351--356, 2001.
   
  Pommeret Denys.
Orthogonal and pseudo-orthogonal multi-dimensional Appell polynomials.
Appl. Math. Comput. 117, no. 2-3, 285--299, 2001.
   
  Pommeret Denys, Gleizes P.E., Noaillac-Depeyre J., Leger-Sylvestre I., Teuliere F., Dauxois J.Y., Azum-Gelade M.C., Gas N.
Ultrastructural localisation of rRNA shows defective nuclear export of preribosomes in mutant of the Nup82p complex.
The Journal of Cell Biology, 923-936, 2001.
   
2000 Pommeret Denys.
Orthogonality of the Sheffer system associated to a Levy process.
J. Statist. Plann. Inference 86, no. 1, 1--10, 2000.
   
  Koudou A. E., Pommeret Denys.
A construction of Lancaster probabilities with margins in the multidimensional Meixner class.
Aust. N. Z. J. Stat. 42, no. 1, 59--66, 2000.
   
1999

Pommeret Denys.
Risques bayésiens dans le cadre des familles exponentielles naturelles quadratiques simples [Bayesian risks in the case of simple quadratic natural exponential families].
C. R. Acad. Sci. Paris Sér. I Math. 329, no. 3, 225--230, 1999.

   
  Pommeret Denys.
Stabilité des familles exponentielles naturelles par convolution (convolution et familles exponentielles naturelles) [Stability of natural exponential families under convolution (convolution and natural exponential families)].
C. R. Acad. Sci. Paris Sér. I Math. 328, no. 10, 929--933, 1999.
   
1998 Pommeret Denys.
Estimateur de variance minimum et familles exponentielles naturelles [Minimum variance unbiased estimator and natural exponential families].
C. R. Acad. Sci. Paris Sér. I Math. 326, no. 5, 619--623, 1998.
   
1997 Pommeret Denys.
Multidimensional Bhattacharyya matrices and exponential families.
J. Multivariate Anal. 63, no. 1, 105--118, 1997.
   
1996 Pommeret Denys.
Natural exponential families and Lie algebras.
Exposition. Math. 14, no. 4, 353--381, 1996.
   
  Pommeret Denys.
Orthogonal polynomials and natural exponential families.
Test 5, no. 1, 77--111, 1996.
   
1995 Labeye-Voisin Eric, Pommeret Denys.
Polynômes orthogonaux associés aux familles exponentielles naturelles sur $R\sp d$. (French) [Orthogonal polynomials associated with natural exponential families in $R\sp d$].
C. R. Acad. Sci. Paris Sér. I Math. 320, no. 1, 79--84, 1995.
   



Last update : october 22, 2013, EL.